# SDR MALA010540

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 4204001
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM HIGH TEMPERATURE LIGHT ILLUMINATED EN ROUTE TO DSM.  A/C DIVERTED TO MSP.  MAINTENANCE FOUND LARGE HISTORY.   PTU NOT CYCLING WHEN IN ON POSITION, REPLACED PTU P/N 4204001 IAW AMM 32-20-17.  REPLACED LANDING GEAR SELECTOR VALVE FOR T/S IAW AMM 32-30-17 P/N HTE9490-4.  OPS AND LEAK CHECK GOOD.
